# SDR AALA202112157268

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A300*
- Aircraft serial: 6181
- Aircraft time: 24,127 hours, 9,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT GATE, DOOR 4R EMERGENCY EXIT PANEL PRESSURE LOW LIGHT ILLUMINATED. SERVICED DOOR ASSIST BOTTLE PER AMM 52-22-00.
